# SDR ASOA2014122311916

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,923 hours, 23,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.   R & R THE BATTERY PACKS IAW AMM 33-51-04, OPS CHECKED GOOD.
